CureZone   Log On   Join
Mirena Side Effects, particularly acne...
 
softballmom Views: 3,626
Published: 16 years ago
 

Mirena Side Effects, particularly acne...


I got my Mirena in March of 2004. In that time I have gained about 20 pounds. I also have developed acne. Not just regular pimples, but these really deep, really painful large, cyst type pimples. I read all the posts about acne, but is anyone experiencing this type of acne? My skin is soooo oily, it drives me nuts.

I experience PMS - moodiness and extremely sore breasts. I assume these are all related to the Mirena?

After starting to read this forum I am having my IUD removed on 4/17 and now I can't wait till it is gone.

If anyone can comment on the acne, I'd appreciate it.

I thought turning 40 in 2005 was the cause, but now I suspect the Mirena has a lot to do with it.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

0.156 sec, (1)